# SDR UPS98825383

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 560-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SEAT TRACK RT FROM FS 560 TO 640 CORRODED BEYOND LIMITS ABOVE LONGERON 33R.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SECTION OF TRACK FROM FS 500 TO 640 IAW SRM 53-2-5 AND DWG 5759623.
